MathSciNet Relay Station
MathSciNet bibliographic data
MR2196990 41A05 (41A25 65D05)
Jung, H. S. Hermite and Hermite-Fejér interpolation for Stieltjes polynomials. Math. Comp. 75 (2006), no. 254, 743–766.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement